# SDR WX0A2025080632528

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 51,289 hours, 34,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED, BOTH FWD AND REAR FLT ATTND REPORT DIRTY SOCK SMELL ON LAST TEN MINUTES OF DESCENT. NO SMELL NOTED IN COCKPIT.  RESOLVED ON W/O: 528294 TASKCARD: NR-00003,  TC 21-000-002 OIL TYPE SMELL - PHASE 2 C/W.
